International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 9, Pages 431-441
Completely multiplicative functions arising from simple operations
1Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, Faculty of Science, The University of the Thai Chamber of Commerce, Bangkok 10400, Thailand
Received 13 April 2003
Copyright © 2004 Vichian Laohakosol and Nittiya Pabhapote. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given two multiplicative arithmetic functions, various conditions
for their convolution, powers, and logarithms to be completely
multiplicative, based on values at the primes, are derived
together with their applications.